# SDR IPXA2573448

- Difficulty date: April 23, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 21,856 hours, 15,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DOOR BS 584 INTERCOSTAL INBD STRAP IS GOUGED AND DENTED.  REPAIRED IAW EA 120585/ EO B757-5230-47095-A.
